MathSciNet Relay Station
MathSciNet bibliographic data
MR1032942 11F46 (14C30 22E40 32J05 32N05)
Oda, Takayuki; Schwermer, Joachim Mixed Hodge structures and automorphic forms for Siegel modular varieties of degree two. Math. Ann. 286 (1990), no. 1-3, 481–509.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement